MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC
Catalog Number SPMLI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 01/30/2026.D4: the device catalog number is unknown; therefore, udi is unavailable.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 2/18/2015.(b)(4) submitted for adverse event which occurred on 8/23/2017.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that patient underwent ventral incisional hernia repair on (b)(6) 2010 and a mesh was implanted.It was reported that patient underwent hernia repair on (b)(6) 2015 and a mesh was implanted.It was reported that patient underwent revision surgery on (b)(6) 2017.It was reported that the patient experienced bowel obstruction, upper and lower back pain.No additional information was reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/3/2026.Additional information: d1, d4 (catalog, expiration, primary udi #), h4.Corrected information: g1.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/5/2026.Additional information: h6 type of investigation and component code.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SOFT MESH 10INX10IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan PR 08869 0151
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key24228665
Report Number2210968-2026-01082
Device Sequence Number10187692
Product Code FTL
UDI-Device Identifier10705031050488
UDI-Public(01)10705031050488(17)120731(10)ZKP348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Catalogue NumberSPMLI
Device Lot NumberZKP348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/23/2026
03/04/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/04/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale